MathSciNet Relay Station
MathSciNet bibliographic data
MR339224 (49 #3986) 57D50
Wells, Robert The concordance diffeomorphism group of real projective space. Trans. Amer. Math. Soc. 192 (1974), 319–337.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement